MathSciNet Relay Station
MathSciNet bibliographic data
MR1316220 (96d:20018) 20D60 (12F12 20G40)
Thompson, John G. Rigidity, ${\rm GL}(n,q)$, and the braid group. Algebra, groups and geometry. Bull. Soc. Math. Belg. Sér. A 42 (1990), no. 3, 723–733.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement